Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 228, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 26, 2017, 2:43 PM MDT for San Miguel County, Santa Fe County, New Mexico. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2017, 2:43 PM MDT (20:43 UTC)
- Expired
- Jun 26, 2017, 3:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties San Miguel County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 117 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:12 PM MDT | HAIL 2 | 5 Nne Glorieta, NM | |
| Jun 26, 3:25 PM MDT | HAIL 2.5 | 2 E Glorieta, NM | MAJOR HAIL DAMAGE REPORTED AT SEVERAL HOMES. |
| Jun 26, 3:25 PM MDT | HAIL 2.5 | 2 E Glorieta, NM | |
| Jun 26, 3:30 PM MDT | HAIL 1.75 | 2 Ssw Pecos, NM | |
| Jun 26, 3:30 PM MDT | HAIL 1.75 | Pecos, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
985
WUUS55 KABQ 262043
SVRABQ
NMC047-049-262130-
/O.NEW.KABQ.SV.W.0228.170626T2043Z-170626T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
243 PM MDT MON JUN 26 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
West central San Miguel County in northeastern New Mexico...
East central Santa Fe County in north central New Mexico...
* Until 330 PM MDT.
* At 243 PM MDT, a severe thunderstorm was located near Pecos, or 15
miles east of Santa Fe, moving southwest at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pecos and Glorieta.
This includes Interstate 25 between Mile Markers 298 and 306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3575 10570 3568 10556 3549 10564 3563 10587
TIME...MOT...LOC 2043Z 031DEG 5KT 3566 10568
HAIL...1.00IN
WIND...60MPH
$$
Guyer2 follow-up statements
307
WWUS55 KABQ 262056
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
256 PM MDT MON JUN 26 2017
NMC047-049-262130-
/O.CON.KABQ.SV.W.0228.000000T0000Z-170626T2130Z/
San Miguel-Santa Fe-
256 PM MDT MON JUN 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR WEST CENTRAL SAN MIGUEL AND EAST CENTRAL SANTA FE COUNTIES...
At 255 PM MDT, a severe thunderstorm was located near Pecos, or 14
miles east of Santa Fe, moving southwest at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pecos and Glorieta.
This includes Interstate 25 between Mile Markers 298 and 306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3575 10570 3568 10556 3549 10564 3563 10587
TIME...MOT...LOC 2055Z 031DEG 5KT 3564 10569
HAIL...1.00IN
WIND...60MPH
$$
Guyer904
WWUS55 KABQ 262111
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
311 PM MDT MON JUN 26 2017
NMC047-049-262130-
/O.CON.KABQ.SV.W.0228.000000T0000Z-170626T2130Z/
San Miguel-Santa Fe-
311 PM MDT MON JUN 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR WEST CENTRAL SAN MIGUEL AND EAST CENTRAL SANTA FE COUNTIES...
At 310 PM MDT, a severe thunderstorm was located near Pecos, or 14
miles east of Santa Fe, moving south at 5 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Pecos and Glorieta.
This includes Interstate 25 between Mile Markers 298 and 305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3572 10573 3571 10566 3563 10558 3551 10567
3562 10585
TIME...MOT...LOC 2110Z 021DEG 5KT 3564 10571
HAIL...1.25IN
WIND...70MPH
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:10 PM MDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 12:10 PM MDT, 2 hours 33 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1210 PM MDT Mon Jun 26 2017 .AVIATION... 18Z TAF CYCLE The stream of low level moisture flowing into the area from the southeast is decreasing, and drier air has begun to filter into the area from the south and west. There will be a resultant downtick in thunderstorm coverage this afternoon into tonight with mainly scattered cells traveling south and south southeastward off the mountains. Models vary on how much of this activity will reach plains locations like TCC and ROW. A ridge axis over the Four Corners suggests less of a southeastward component to storm motion enabling storms to stay closer to the elevated terrain. By tonight, drier air over the region, and south and southwest winds across the eastern plains, will result in less low cloud cover with areas from the Caprock southward favored for mainly MVFR conditions. The low clouds could impact ROW early Tuesday morning. 44 && .PREV DISCUSSION...258 AM MDT Mon Jun 26 2017... .SYNOPSIS... A round of scattered afternoon and evening thunderstorms is forecast for all but the far northwest part of the state today. Dry air will spread from west to east across the state Tuesday, shutting down showers and storms across western and central locations. Dry conditions will continue through Thursday along with temperatures slightly above average. A backdoor front will bring cooler temperatures along with chances for thunderstorms mainly to eastern New Mexico Friday and Saturday. && .DISCUSSION... A round of mainly scattered convection will develop this afternoon and evening across all but the northwest quarter of the state. Very dry air aloft is forecast to move into far northwest NM this afternoon and evening. 30 kts of northwest flow at jet level will keep isolated severe convection possible if not likely east of the central mountain chain this afternoon and early evening. Very dry air aloft will put an end to all but a few showers or storms across ern NM Tuesday and areawide Wednesday and Thursday. Temperatures will warm a few degrees each day, reaching near average west and slightly above average central and east Wednesday, continuing into Thursday. GFS and ECMWF continue to bring a backdoor boundary/front into ern NM Thursday night and Friday. ECMWF breaks out convection across ern NM Friday while the GFS keeps things too stable for convection with stronger low level caa. Odds are with the ECMWF solution given the fact that it's late June with northwest flow aloft and ely or sely low level flow. A similar scenario continues into the weekend with a moist ely low level flow continuing under west or southwest flow aloft ahead of a weak upper level trough to the west. Good to see both the operational GFS and ECMWF 500 mb heights looking quite "monsoonish" beyond day 7 and approaching the 4th of July. A stronger than average Aleutian Low continues in tact, which could act to force the Four Corners high east of NM, resulting in an active southerly stream of moisture over NM/AZ or act to keep the upper level westerlies farther south, disrupting the sly moisture plume more than average. 33 && .FIRE WEATHER... After scattered to widespread shower and thunderstorms impacted much of the northern and central New Mexico forecast area yesterday, ample moisture has been left behind with abundant cloud cover and good to excellent humidity recovery in progress. The exception to this overview would be in the far western zones toward the NM-AZ border and also much of the northwestern plateau of NM where drier air limited storm development yesterday and lower humidity recovery continues. An active thunderstorm pattern will redevelop today, although the coverage of storms is expected to be less widespread than Sunday. Storms will first develop over the higher terrain of the Continental Divide and the central mountain chain, and some scattered storms could eventually take shape in the central valleys and the eastern plains, however the more north-to-south steering flow could limit the coverage in the plains some. Today's temperatures and RH will trend very comparably to yesterday with the eastern plains remaining 5 to 10 degrees below normal. Haines values of 6 will be found in the northwest where the drier/hotter airmass will hold its ground. By Tuesday, a pattern shift will begin to unfold as the upper level dome of high pressure southwest of NM starts to succumb to stronger westerly flow aloft. This will spread lower dewpoints into NM, especially in western parts of the state. This will ultimately act to impede thunderstorm development Tuesday afternoon with temperatures able to climb a few degrees in the drier air. RH will be lowest generally along and west of the Rio Grande with less than 15 percent being observed over most western zones late Tuesday afternoon. On top of this, western zones will become more unstable with Haines indices of 6 becoming more widespread. High pressure will be squashed farther south into Old Mexico on Wednesday, allowing the dry air to invade farther into NM, effectively eradicating thunderstorm development. The drier air will arrive with warmer temperatures and stronger westerly breezes. As alluded to in earlier discussions, this shift in the pattern could prove crucial Wednesday and also into Thursday, as moisture will be scoured out, and conditions will quickly turn unstable with widespread Haines values of 6. Winds are forecast to largely stay beneath critical thresholds on both Wednesday and Thursday, but these days will still warrant close attention; any recent lightning ignitions could flare up during this warmer, drier, and unstable stint. Forecast models are back to an advertisement of a back door cold front Thursday night into early Friday. At this time the surface boundary is depicted over the eastern plains of NM by Friday, not nearly as intrusive as the most recent one. Still, some modest temperature relief and moisture return for the eastern plains of the forecast area appear in order Friday, and perhaps Saturday and Sunday as secondary frontal pushes flirt with the northeast/eastern plains of NM. Scattered storms could develop where sufficient moisture arrives with the front. Otherwise, seasonably hot and dry conditions will likely prevail for central to western NM during the Friday to Sunday stretch. && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 26, 3:57 AM MDT, 10 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 357 AM MDT Mon Jun 26 2017 NMZ501>540-271130- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 357 AM MDT Mon Jun 26 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Strong to severe storms will be possible again today, generally from the central mountain chain eastward. Heavy downpours, damaging downburst winds, and hail will again be the primary threats. Storm motions will generally be toward the southeast at 10 to 15 mph. Thunderstorm coverage will trend downward on Tuesday with significantly drier conditions for mid-week. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. However...weather can change very rapidly. Always use the latest forecasts...watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, damaging winds and flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 33
In the hours before
Local storm report, Jun 26, 9:32 AM MDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
932 AM MDT MON JUN 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 S ALAMO 34.42N 107.51W
06/25/2017 M1.00 INCH SOCORRO NM TRAINED SPOTTER
0318 PM HAIL SAPELLO 35.77N 105.25W
06/25/2017 M1.75 INCH SAN MIGUEL NM TRAINED SPOTTER
0324 PM HAIL 1 NW LOS ALAMOS 35.90N 106.33W
06/25/2017 M0.88 INCH LOS ALAMOS NM TRAINED SPOTTER
0330 PM HAIL LOS ALAMOS 35.89N 106.31W
06/25/2017 M1.25 INCH LOS ALAMOS NM AMATEUR RADIO
0335 PM HAIL 1 WNW LOS ALAMOS 35.89N 106.32W
06/25/2017 M1.00 INCH LOS ALAMOS NM TRAINED SPOTTER
0335 PM HAIL LOS ALAMOS 35.89N 106.31W
06/25/2017 M0.88 INCH LOS ALAMOS NM TRAINED SPOTTER
0338 PM HAIL TINNIE 33.37N 105.23W
06/25/2017 M1.00 INCH LINCOLN NM TRAINED SPOTTER
0405 PM HAIL SPRINGER 36.36N 104.59W
06/25/2017 M1.75 INCH COLFAX NM CO-OP OBSERVER
THREE INCH DIAMETER TREE LIMBS DOWN.
0426 PM HAIL LAS VEGAS 35.60N 105.22W
06/25/2017 M1.75 INCH SAN MIGUEL NM TRAINED SPOTTER
0440 PM HAIL 16 E CLINES CORNERS 35.00N 105.38W
06/25/2017 E1.75 INCH TORRANCE NM TRAINED SPOTTER
GOLF BALL SIZE HAIL FROM 440 PM TO PRESENT TIME.
0530 PM HAIL 14 E CLINES CORNERS 35.00N 105.42W
06/25/2017 E0.88 INCH TORRANCE NM NWS EMPLOYEE
HAIL ACCUMULATIONS OF SEVERAL INCHES ALONG INTERSTATE
40 NEAR MILE MARKER 231 CAUSING SUBSTANTIAL TRAFFIC
SLOWDOWN.
&&
EVENT NUMBER ABQ1702043 ABQ1702044 ABQ1702049 ABQ1702046 ABQ1702047
ABQ1702048 ABQ1702045 ABQ1702052 ABQ1702050 ABQ1702051 ABQ1702053
RJHSpecial weather statement, Jun 26, 2:03 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
203 PM MDT MON JUN 26 2017
NMZ513-515-262015-
East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristos
above 9500 feet/Red River-
203 PM MDT MON JUN 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLFAX COUNTY UNTIL
215 PM MDT...
At 203 PM MDT, Doppler radar was tracking a strong thunderstorm over
Eagle Nest Lake State Park, or 17 miles east of Taos. This storm was
nearly stationary.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Angel Fire, Eagle Nest, Vietnam Veterans Memorial State Park and
Eagle Nest Lake State Park.
&&
LAT...LON 3653 10520 3639 10523 3642 10534 3645 10534
3643 10535 3643 10536 3644 10537 3656 10533
TIME...MOT...LOC 2003Z 008DEG 4KT 3648 10528
GuyerSpecial weather statement, Jun 26, 2:35 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
235 PM MDT MON JUN 26 2017
NMZ512-262045-
West Slopes Sangre de Cristo Mountains-
235 PM MDT MON JUN 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL AND EAST
CENTRAL SANTA FE COUNTIES UNTIL 245 PM MDT...
At 234 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pecos, or 14 miles east of Santa Fe, moving southwest at 10 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Pecos and Glorieta.
This includes Interstate 25 between Mile Markers 298 and 306.
&&
LAT...LON 3573 10565 3571 10565 3570 10567 3569 10566
3572 10563 3571 10561 3570 10562 3569 10560
3562 10555 3550 10566 3564 10588 3574 10574
TIME...MOT...LOC 2034Z 034DEG 9KT 3563 10570
GuyerThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:00 PM MDT | Tornado Warning | ABQ | Mora | 19 min |
| Jun 25, 6:08 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 28 min |
| Jun 25, 6:17 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 43 min |
| Jun 25, 6:19 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Jun 25, 6:26 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 49 min |
| Jun 25, 6:28 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 32 min |
| Jun 25, 6:35 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jun 25, 6:37 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Socorro, Torrance | 113 min |
| Jun 25, 6:49 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 116 min |
| Jun 25, 6:53 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| Jun 25, 6:54 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 51 min |
| Jun 25, 7:13 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 34 min |
| Jun 25, 7:26 PM MDT | Areal Flood Advisory | ABQ | De Baca | 2 hr |
| Jun 25, 7:38 PM MDT | Special Weather Statement | ABQ | Union | 52 min |
| Jun 25, 7:38 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 11 min |
| Jun 25, 7:41 PM MDT | Special Weather Statement | ABQ | Harding | 49 min |
| Jun 25, 7:52 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| Jun 25, 7:59 PM MDT | Special Weather Statement | ABQ | Roosevelt | 46 min |
| Jun 25, 8:35 PM MDT | Special Weather Statement | ABQ | Quay | 40 min |
| Jun 25, 8:47 PM MDT | Special Weather Statement | ABQ | Roosevelt | 43 min |
| Jun 25, 8:48 PM MDT | Special Weather Statement | ABQ | Curry | 42 min |
| Jun 25, 9:32 PM MDT | Special Weather Statement | ABQ | 43 min | |
| Jun 26, 1:50 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 17 min |
| Jun 26, 2:03 PM MDT | Special Weather Statement | ABQ | Taos | 12 min |
| Jun 26, 2:35 PM MDT | Special Weather Statement | ABQ | Santa Fe | 10 min |
| Jun 26, 2:59 PM MDT | Special Weather Statement | ABQ | Taos | 31 min |
| Jun 26, 3:23 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Jun 26, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 43 min |
| Jun 26, 3:29 PM MDT | Special Weather Statement | ABQ | Cibola | 31 min |
| Jun 26, 4:03 PM MDT | Special Weather Statement | ABQ | Santa Fe | 12 min |
| Jun 26, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 40 min |
| Jun 26, 4:21 PM MDT | Special Weather Statement | ABQ | Los Alamos | 24 min |
| Jun 26, 4:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jun 26, 4:42 PM MDT | Special Weather Statement | ABQ | Los Alamos | 33 min |
| Jun 26, 4:56 PM MDT | Special Weather Statement | ABQ | Bernalillo | 19 min |
| Jun 26, 5:11 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jun 26, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 36 min |
| Jun 26, 5:29 PM MDT | Areal Flood Advisory | ABQ | Santa Fe, Torrance | 2 hr |
| Jun 26, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 60 min |
| Jun 26, 5:55 PM MDT | Special Weather Statement | ABQ | Sandoval | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.